# SDR UIEA01046

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTIN PER SB 747-53A2488 FOUND LOWER LOBE CARGO COMPT UPPER FORWARD DOOR CUT-OUT CRACKED 2MM.  TRIMMED OUT CRACK.  FABRICATED FILLER AND REPAIR DOUBLER.  INSTALLED IAW SRM 53-30-03 TYPE 1 (SKIN CRACK ONLY).  (M)
